# SDR CA090119005

- Difficulty date: January 12, 2009
- Submitted: March 5, 2009
- Operation: General aviation
- Make and model: Dhav DHC8102
- Aircraft time: 41,762 hours
- Engine: Pwa PW120
- Propeller: Hamstd 14SF7
- System (JASC): 3242 · Brake
- Part: Brake
- Condition: Leaking
- Component: Brake Assy, Vickers, 214665
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

LEFT INBOARD BRAKE PACK LEAKING HYDRAULIC FLUID FROM ONE PISTON PUCK.
